AMS eContent Search Results
Matches for: msc=(14M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] CheeWhye Chin and De-Qi Zhang. Rationality of homogeneous varieties. Trans. Amer. Math. Soc. 369 (2017) 2651-2673.
Abstract, references, and article information   
View Article: PDF

[2] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1